MathSciNet Relay Station
MathSciNet bibliographic data
MR2001072 30F20 (05B40 52C17)
Williams, G. Brock Noncompact surfaces are packable. J. Anal. Math. 90 (2003), 243–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement